46 Publications

Mark all

[46]
2024 | Journal Article | LibreCat-ID: 54820
Limits of Bessel functions for root systems as the rank tends to infinity
D. Brennecken, M. Rösler, Indagationes Mathematicae (2024).
LibreCat | DOI
 
[45]
2023 | Journal Article | LibreCat-ID: 36294
The Dunkl-Laplace transform and Macdonald’s hypergeometric series
D. Brennecken, M. Rösler, Transactions of the American Mathematical Society 376 (2023) 2419–2447.
LibreCat | DOI
 
[44]
2022 | Journal Article | LibreCat-ID: 38039
Elementary symmetric polynomials and martingales for Heckman-Opdam processes
M. Rösler, M. Voit, Contemporary Mathematics (2022) 243–262.
LibreCat | DOI
 
[43]
2021 | Journal Article | LibreCat-ID: 37649
Sonine Formulas and Intertwining Operators in Dunkl Theory
M. Rösler, M. Voit, International Mathematics Research Notices 2021 (2021) 13202–13230.
LibreCat | DOI
 
[42]
2021 | Journal Article | LibreCat-ID: 37659
Positive intertwiners for Bessel functions of type B
M. Rösler, M. Voit, Proceedings of the American Mathematical Society 149 (2021) 1151–1163.
LibreCat | DOI
 
[41]
2020 | Journal Article | LibreCat-ID: 37660
Riesz distributions and Laplace transform in the Dunkl setting of type A
M. Rösler, Journal of Functional Analysis 278 (2020).
LibreCat | DOI
 
[40]
2018 | Journal Article | LibreCat-ID: 37661
Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones
M. Rösler, M. Voit, Studies in Applied Mathematics 141 (2018) 474–500.
LibreCat | DOI
 
[39]
2018 | Journal Article | LibreCat-ID: 37662
On the Green Function and Poisson Integrals of the Dunkl Laplacian
M. Rösler, P. Graczyk, T. Luks, Potential Analysis 48 (2018) 337–360.
LibreCat | DOI
 
[38]
2016 | Journal Article | LibreCat-ID: 38032
Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC
M. Rösler, M. Voit, Transactions of the American Mathematical Society 368 (2016) 6005–6032.
LibreCat | DOI
 
[37]
2016 | Journal Article | LibreCat-ID: 37663
A multivariate version of the disk convolution
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 435 (2016) 701–717.
LibreCat | DOI
 
[36]
2015 | Journal Article | LibreCat-ID: 38037
A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 11 (2015) 18pp.
LibreCat | DOI
 
[35]
2014 | Journal Article | LibreCat-ID: 37667
Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians
M. Rösler, H. Remling, Journal of Approximation Theory 197 (2014) 30–48.
LibreCat | DOI
 
[34]
2013 | Journal Article | LibreCat-ID: 37672
Limit transition between hypergeometric functions of type BC and type A
M. Rösler, T. Koornwinder, M. Voit, Compositio Mathematica 149 (2013) 1381–1400.
LibreCat | DOI
 
[33]
2013 | Journal Article | LibreCat-ID: 38038
Olshanski spherical functions for infinite dimensional motion groups of fixed rank
M. Rösler, M. Voit, Journal of Lie Theory 23 (2013) 899--920.
LibreCat | DOI
 
[32]
2011 | Journal Article | LibreCat-ID: 39911
The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform
M. Rösler, H. Remling, International Mathematics Research Notices (2011) 4200–4225.
LibreCat | DOI
 
[31]
2011 | Journal Article | LibreCat-ID: 39921
Limit theorems for radial random walks on p × q-matrices as p tends to infinity
M. Rösler, M. Voit, Mathematische Nachrichten 284 (2011) 87–104.
LibreCat | DOI
 
[30]
2010 | Journal Article | LibreCat-ID: 39924
Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC
M. Rösler, Journal of Functional Analysis 258 (2010) 2779–2800.
LibreCat | DOI
 
[29]
2009 | Conference Paper | LibreCat-ID: 39950
Convolution algebras for multivariable Bessel functions
M. Rösler, in: Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271.
LibreCat | DOI
 
[28]
2008 | Journal Article | LibreCat-ID: 39941
A Limit Relation for Dunkl-Bessel Functions of Type A and B
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 4 (2008) 9pp.
LibreCat | DOI
 
[27]
2008 | Book Chapter | LibreCat-ID: 54831
Dunkl theory, convolution algebras, and related Markov processes
M. Rösler, M. Voit, in: Harmonic and Stochastic Analysis of Dunkl Processes, Hermann Mathematiques, Paris, 2008, pp. 1–112.
LibreCat
 
[26]
2007 | Journal Article | LibreCat-ID: 39947
Bessel convolutions on matrix cones
M. Rösler, Compositio Mathematica 143 (2007) 749–779.
LibreCat | DOI
 
[25]
2006 | Journal Article | LibreCat-ID: 39948
SU(d)-Biinvariant Random Walks on SL(d,C) and their Euclidean Counterparts
M. Rösler, M. Voit, Acta Applicandae Mathematicae 90 (2006) 179–195.
LibreCat | DOI
 
[24]
2005 | Journal Article | LibreCat-ID: 39951
Radial Multiresolution in Dimension Three
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
LibreCat | DOI
 
[23]
2005 | Conference Paper | LibreCat-ID: 39949
Deformations of convolution semigroups on commutative hypergroups
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
LibreCat | DOI
 
[22]
2004 | Journal Article | LibreCat-ID: 40320
Positivity of Dunkl's intertwining operator via the trigonometric setting
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
LibreCat | DOI
 
[21]
2003 | Book Chapter | LibreCat-ID: 39956
Dunkl Operators: Theory and Applications
M. Rösler, in: Lecture Notes in Mathematics, Springer Berlin Heidelberg, Berlin, Heidelberg, 2003, pp. 93–135.
LibreCat | DOI
 
[20]
2003 | Journal Article | LibreCat-ID: 39957
A positive radial product formula for the Dunkl kernel
M. Rösler, Transactions of the American Mathematical Society 355 (2003) 2413–2438.
LibreCat | DOI
 
[19]
2002 | Journal Article | LibreCat-ID: 39959
Asymptotic Analysis for the Dunkl Kernel
M. Rösler, M. de Jeu, Journal of Approximation Theory 119 (2002) 110–126.
LibreCat | DOI
 
[18]
2000 | Conference Paper | LibreCat-ID: 40172
Short-time estimates for heat kernels associated with root systems
M. Rösler, in: Special Functions (HongKong 1999), World Scientific, 2000, pp. 309–323.
LibreCat | DOI
 
[17]
2000 | Conference Paper | LibreCat-ID: 40652
One-parameter semigroups related to abstract quantum models of Calogero type
M. Rösler, in: Infinite Dimensional Harmonic Analysis (Kyoto 1999), Gräbner-Verlag, 2000, pp. 290–305.
LibreCat
 
[16]
1999 | Journal Article | LibreCat-ID: 40184
An uncertainty principle for the Dunkl transform
M. Rösler, Bulletin of the Australian Mathematical Society 59 (1999) 353–360.
LibreCat | DOI
 
[15]
1999 | Journal Article | LibreCat-ID: 40189
Positivity of Dunkl’s intertwining operator
M. Rösler, Duke Mathematical Journal 98 (1999) 445–463.
LibreCat | DOI
 
[14]
1999 | Journal Article | LibreCat-ID: 40192
Partial Characters and Signed Quotient Hypergroups
M. Rösler, M. Voit, Canadian Journal of Mathematics 51 (1999) 96–116.
LibreCat | DOI
 
[13]
1999 | Journal Article | LibreCat-ID: 40666
An uncertainty principle for Hankel transforms
M. Rösler, Proceedings of the American Mathematical Society 127 (1999) 183–194.
LibreCat
 
[12]
1999 | Habilitation | LibreCat-ID: 54833
Contributions to the theory of Dunkl operators
M. Rösler, Contributions to the Theory of Dunkl Operators, TU München, 1999.
LibreCat | Files available
 
[11]
1998 | Journal Article | LibreCat-ID: 40197
Biorthogonal polynomials associated with reflection groups and a formula of Macdonald
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
LibreCat | DOI
 
[10]
1998 | Journal Article | LibreCat-ID: 40200
Markov Processes Related with Dunkl Operators
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
LibreCat | DOI
 
[9]
1998 | Journal Article | LibreCat-ID: 54821
Generalized Hermite Polynomials and the Heat Equation for Dunkl Operators
M. Rösler, Communications in Mathematical Physics 192 (1998) 519–542.
LibreCat | DOI
 
[8]
1997 | Journal Article | LibreCat-ID: 40205
An Uncertainty Principle for Ultraspherical Expansions
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 209 (1997) 624–634.
LibreCat | DOI
 
[7]
1995 | Conference Paper | LibreCat-ID: 40209
Convolution algebras which are not necessarily positivity-preserving
M. Rösler, in: Applications of Hypergroups and Related Measure Algebras, American Mathematical Society, Providence, Rhode Island, 1995, pp. 299–318.
LibreCat | DOI
 
[6]
1995 | Journal Article | LibreCat-ID: 40207
Trigonometric convolution structures on Z derived from Jacobi polynomials
M. Rösler, Journal of Computational and Applied Mathematics 65 (1995) 357–368.
LibreCat | DOI
 
[5]
1995 | Journal Article | LibreCat-ID: 40208
On the dual of a commutative signed hypergroup
M. Rösler, Manuscripta Mathematica 88 (1995) 147–163.
LibreCat | DOI
 
[4]
1995 | Conference Paper | LibreCat-ID: 40655
Bessel-type signed hypergroups on R
M. Rösler, in: Probability Measures on Groups and Related Structures XI (Oberwolfach 1994), World Scientific, 1995, pp. 292–304.
LibreCat
 
[3]
1993 | Journal Article | LibreCat-ID: 40216
A note on property (T) of orthogonal polynomials
R. Lasser, M. Rösler, Archiv Der Mathematik 60 (1993) 459–463.
LibreCat | DOI
 
[2]
1991 | Journal Article | LibreCat-ID: 40218
Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality
R. Lasser, M. Rösler, Stochastic Processes and Their Applications 38 (1991) 279–293.
LibreCat | DOI
 
[1]
1991 | Conference Paper | LibreCat-ID: 40656
On optimal linear mean estimators for weakly stationary stochastic processes
M. Rösler, in: Orthogonal Polynomials and Their Applications (Erice, 1990), IMACS Ann. Comput. Appl. Math., 9, 1991, pp. 373–378.
LibreCat
 

Search

Filter Publications

Display / Sort

Export / Embed

46 Publications

Mark all

[46]
2024 | Journal Article | LibreCat-ID: 54820
Limits of Bessel functions for root systems as the rank tends to infinity
D. Brennecken, M. Rösler, Indagationes Mathematicae (2024).
LibreCat | DOI
 
[45]
2023 | Journal Article | LibreCat-ID: 36294
The Dunkl-Laplace transform and Macdonald’s hypergeometric series
D. Brennecken, M. Rösler, Transactions of the American Mathematical Society 376 (2023) 2419–2447.
LibreCat | DOI
 
[44]
2022 | Journal Article | LibreCat-ID: 38039
Elementary symmetric polynomials and martingales for Heckman-Opdam processes
M. Rösler, M. Voit, Contemporary Mathematics (2022) 243–262.
LibreCat | DOI
 
[43]
2021 | Journal Article | LibreCat-ID: 37649
Sonine Formulas and Intertwining Operators in Dunkl Theory
M. Rösler, M. Voit, International Mathematics Research Notices 2021 (2021) 13202–13230.
LibreCat | DOI
 
[42]
2021 | Journal Article | LibreCat-ID: 37659
Positive intertwiners for Bessel functions of type B
M. Rösler, M. Voit, Proceedings of the American Mathematical Society 149 (2021) 1151–1163.
LibreCat | DOI
 
[41]
2020 | Journal Article | LibreCat-ID: 37660
Riesz distributions and Laplace transform in the Dunkl setting of type A
M. Rösler, Journal of Functional Analysis 278 (2020).
LibreCat | DOI
 
[40]
2018 | Journal Article | LibreCat-ID: 37661
Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones
M. Rösler, M. Voit, Studies in Applied Mathematics 141 (2018) 474–500.
LibreCat | DOI
 
[39]
2018 | Journal Article | LibreCat-ID: 37662
On the Green Function and Poisson Integrals of the Dunkl Laplacian
M. Rösler, P. Graczyk, T. Luks, Potential Analysis 48 (2018) 337–360.
LibreCat | DOI
 
[38]
2016 | Journal Article | LibreCat-ID: 38032
Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC
M. Rösler, M. Voit, Transactions of the American Mathematical Society 368 (2016) 6005–6032.
LibreCat | DOI
 
[37]
2016 | Journal Article | LibreCat-ID: 37663
A multivariate version of the disk convolution
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 435 (2016) 701–717.
LibreCat | DOI
 
[36]
2015 | Journal Article | LibreCat-ID: 38037
A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 11 (2015) 18pp.
LibreCat | DOI
 
[35]
2014 | Journal Article | LibreCat-ID: 37667
Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians
M. Rösler, H. Remling, Journal of Approximation Theory 197 (2014) 30–48.
LibreCat | DOI
 
[34]
2013 | Journal Article | LibreCat-ID: 37672
Limit transition between hypergeometric functions of type BC and type A
M. Rösler, T. Koornwinder, M. Voit, Compositio Mathematica 149 (2013) 1381–1400.
LibreCat | DOI
 
[33]
2013 | Journal Article | LibreCat-ID: 38038
Olshanski spherical functions for infinite dimensional motion groups of fixed rank
M. Rösler, M. Voit, Journal of Lie Theory 23 (2013) 899--920.
LibreCat | DOI
 
[32]
2011 | Journal Article | LibreCat-ID: 39911
The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform
M. Rösler, H. Remling, International Mathematics Research Notices (2011) 4200–4225.
LibreCat | DOI
 
[31]
2011 | Journal Article | LibreCat-ID: 39921
Limit theorems for radial random walks on p × q-matrices as p tends to infinity
M. Rösler, M. Voit, Mathematische Nachrichten 284 (2011) 87–104.
LibreCat | DOI
 
[30]
2010 | Journal Article | LibreCat-ID: 39924
Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC
M. Rösler, Journal of Functional Analysis 258 (2010) 2779–2800.
LibreCat | DOI
 
[29]
2009 | Conference Paper | LibreCat-ID: 39950
Convolution algebras for multivariable Bessel functions
M. Rösler, in: Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271.
LibreCat | DOI
 
[28]
2008 | Journal Article | LibreCat-ID: 39941
A Limit Relation for Dunkl-Bessel Functions of Type A and B
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 4 (2008) 9pp.
LibreCat | DOI
 
[27]
2008 | Book Chapter | LibreCat-ID: 54831
Dunkl theory, convolution algebras, and related Markov processes
M. Rösler, M. Voit, in: Harmonic and Stochastic Analysis of Dunkl Processes, Hermann Mathematiques, Paris, 2008, pp. 1–112.
LibreCat
 
[26]
2007 | Journal Article | LibreCat-ID: 39947
Bessel convolutions on matrix cones
M. Rösler, Compositio Mathematica 143 (2007) 749–779.
LibreCat | DOI
 
[25]
2006 | Journal Article | LibreCat-ID: 39948
SU(d)-Biinvariant Random Walks on SL(d,C) and their Euclidean Counterparts
M. Rösler, M. Voit, Acta Applicandae Mathematicae 90 (2006) 179–195.
LibreCat | DOI
 
[24]
2005 | Journal Article | LibreCat-ID: 39951
Radial Multiresolution in Dimension Three
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
LibreCat | DOI
 
[23]
2005 | Conference Paper | LibreCat-ID: 39949
Deformations of convolution semigroups on commutative hypergroups
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
LibreCat | DOI
 
[22]
2004 | Journal Article | LibreCat-ID: 40320
Positivity of Dunkl's intertwining operator via the trigonometric setting
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
LibreCat | DOI
 
[21]
2003 | Book Chapter | LibreCat-ID: 39956
Dunkl Operators: Theory and Applications
M. Rösler, in: Lecture Notes in Mathematics, Springer Berlin Heidelberg, Berlin, Heidelberg, 2003, pp. 93–135.
LibreCat | DOI
 
[20]
2003 | Journal Article | LibreCat-ID: 39957
A positive radial product formula for the Dunkl kernel
M. Rösler, Transactions of the American Mathematical Society 355 (2003) 2413–2438.
LibreCat | DOI
 
[19]
2002 | Journal Article | LibreCat-ID: 39959
Asymptotic Analysis for the Dunkl Kernel
M. Rösler, M. de Jeu, Journal of Approximation Theory 119 (2002) 110–126.
LibreCat | DOI
 
[18]
2000 | Conference Paper | LibreCat-ID: 40172
Short-time estimates for heat kernels associated with root systems
M. Rösler, in: Special Functions (HongKong 1999), World Scientific, 2000, pp. 309–323.
LibreCat | DOI
 
[17]
2000 | Conference Paper | LibreCat-ID: 40652
One-parameter semigroups related to abstract quantum models of Calogero type
M. Rösler, in: Infinite Dimensional Harmonic Analysis (Kyoto 1999), Gräbner-Verlag, 2000, pp. 290–305.
LibreCat
 
[16]
1999 | Journal Article | LibreCat-ID: 40184
An uncertainty principle for the Dunkl transform
M. Rösler, Bulletin of the Australian Mathematical Society 59 (1999) 353–360.
LibreCat | DOI
 
[15]
1999 | Journal Article | LibreCat-ID: 40189
Positivity of Dunkl’s intertwining operator
M. Rösler, Duke Mathematical Journal 98 (1999) 445–463.
LibreCat | DOI
 
[14]
1999 | Journal Article | LibreCat-ID: 40192
Partial Characters and Signed Quotient Hypergroups
M. Rösler, M. Voit, Canadian Journal of Mathematics 51 (1999) 96–116.
LibreCat | DOI
 
[13]
1999 | Journal Article | LibreCat-ID: 40666
An uncertainty principle for Hankel transforms
M. Rösler, Proceedings of the American Mathematical Society 127 (1999) 183–194.
LibreCat
 
[12]
1999 | Habilitation | LibreCat-ID: 54833
Contributions to the theory of Dunkl operators
M. Rösler, Contributions to the Theory of Dunkl Operators, TU München, 1999.
LibreCat | Files available
 
[11]
1998 | Journal Article | LibreCat-ID: 40197
Biorthogonal polynomials associated with reflection groups and a formula of Macdonald
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
LibreCat | DOI
 
[10]
1998 | Journal Article | LibreCat-ID: 40200
Markov Processes Related with Dunkl Operators
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
LibreCat | DOI
 
[9]
1998 | Journal Article | LibreCat-ID: 54821
Generalized Hermite Polynomials and the Heat Equation for Dunkl Operators
M. Rösler, Communications in Mathematical Physics 192 (1998) 519–542.
LibreCat | DOI
 
[8]
1997 | Journal Article | LibreCat-ID: 40205
An Uncertainty Principle for Ultraspherical Expansions
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 209 (1997) 624–634.
LibreCat | DOI
 
[7]
1995 | Conference Paper | LibreCat-ID: 40209
Convolution algebras which are not necessarily positivity-preserving
M. Rösler, in: Applications of Hypergroups and Related Measure Algebras, American Mathematical Society, Providence, Rhode Island, 1995, pp. 299–318.
LibreCat | DOI
 
[6]
1995 | Journal Article | LibreCat-ID: 40207
Trigonometric convolution structures on Z derived from Jacobi polynomials
M. Rösler, Journal of Computational and Applied Mathematics 65 (1995) 357–368.
LibreCat | DOI
 
[5]
1995 | Journal Article | LibreCat-ID: 40208
On the dual of a commutative signed hypergroup
M. Rösler, Manuscripta Mathematica 88 (1995) 147–163.
LibreCat | DOI
 
[4]
1995 | Conference Paper | LibreCat-ID: 40655
Bessel-type signed hypergroups on R
M. Rösler, in: Probability Measures on Groups and Related Structures XI (Oberwolfach 1994), World Scientific, 1995, pp. 292–304.
LibreCat
 
[3]
1993 | Journal Article | LibreCat-ID: 40216
A note on property (T) of orthogonal polynomials
R. Lasser, M. Rösler, Archiv Der Mathematik 60 (1993) 459–463.
LibreCat | DOI
 
[2]
1991 | Journal Article | LibreCat-ID: 40218
Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality
R. Lasser, M. Rösler, Stochastic Processes and Their Applications 38 (1991) 279–293.
LibreCat | DOI
 
[1]
1991 | Conference Paper | LibreCat-ID: 40656
On optimal linear mean estimators for weakly stationary stochastic processes
M. Rösler, in: Orthogonal Polynomials and Their Applications (Erice, 1990), IMACS Ann. Comput. Appl. Math., 9, 1991, pp. 373–378.
LibreCat
 

Search

Filter Publications

Display / Sort

Export / Embed